# SDR FDEA202410041421

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 12,194 hours, 5,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Zone 200
- Part time: 12,194 hours, 5,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL DAMAGE BY FOD AT LH FUSELAGE STA 1175, BETWEEN STGR 10-11, REPAIR AS   REQUIRED ACCIDENTAL DAMAGE BY FOD AT LH FUSELAGE STA 1175, BETWEEN STGR 10-11 WAS REPAIRED   IAW E.A.#: H-5330-T0380846 AND SRM 53-00-01-2R REPAIR 29 FIGURE 201 SHEET 1-12 TABLE V REV   90 AUG 15,2024. INSPECTION THRESOLD 30,000 TFC AND INSPECTION INTERVAL 12,000 FC IAW   SRM 53-00-01 REPAIR 29 FIG 201 TABLE V.
